# SDR USAASB98163

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shut Off Valve
- Part number: 39271611
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 296 - CREW ADVISED VIA ACARS WERE ENCOUNTERING PROBLEMS WITH THE DUCT PRESSURES.  AT CLIMB POWER, THE LEFT DUCT PRESSURE READS 80 PSI WHILE THE RIGHT READS 38 PSI.  THE DECISIION WAS MADE TO DIVERT TO PIT.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURHTER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE 13TH STAGE MODULATING AND SHUTOFF VALVE.  OPERATIONAL CHECKS NORMAL PER MM.  (M)
